# SDR QXEA200700971

- Difficulty date: June 15, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,531 hours, 15,767 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501177004
- Part serial: 1168
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 15,531 hours, 15,767 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BIL FLIGHT NR 2417: PUSHER SYSTEM FAIL DURING T/O ROLL.  ABORTED THE TAKEOFF AND WAS ADVISED TO RETURN TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE STICK PUSHER IAW AMM 27-33-06-000-801 AND 27-33-06-400-801.  PERFORMED OPS CHECK IAW AMM 27-33-00-710-807.  AIRCRAFT RETURNED TO SERVICE.
